# SDR DALA2020030301574

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1509382) CRACKED CHANNELS (2 EAS) STA 680 BTW S-11R TO 12R AT INNER FUSELAGE STRUCTURE. CORRECTIVE ACTION: REPLACED PER DWG: 143N8334 REV: M ,143N8338 REV: P AND B757-200 SRM 51-40-02-0G PAR 4 AND 7.
